Some new conditions for weighted Fourier inequality
In this paper we give some new conditions on weigh u and v for weighted Fourier transform norm inequality ||f||q,u ≤ C||f||p,v in case 1 < p,q < ∞.
保存先:
主要な著者: | Akhatkulov, Sokhobiddin, Abubakar, Mohamed |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
Institute for Mathematical Research, Universiti Putra Malaysia
2014
|
オンライン・アクセス: | http://psasir.upm.edu.my/id/eprint/38944/1/38944.pdf http://psasir.upm.edu.my/id/eprint/38944/ http://einspem.upm.edu.my/journal/fullpaper/vol8no2/4.%20Sokhobiddin%20Akhatkulov%20and%20Mohamed%20Abubakar.pdf |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
類似資料
-
Fractional Fourier Transform: Main Properties and Inequalities
著者:: Mawardi Bahri, 等
出版事項: (2023) -
Some new generalized results on Ostrowski type integral inequalities with application
著者:: Qayyum, A., 等
出版事項: (2015) -
Some Inequalities for � -Convex Functions
著者:: Faye, I., 等
出版事項: (2021) -
The existence of ϒ-fixed point for the multidimensional nonlinear mappings satisfying (ψ, θ, ϕ)-weak contractive conditions
著者:: Akhadkulov, Habibulla, 等
出版事項: (2017) -
A necessary condition for the absolute continuity of invariant measure of circle maps with countably infinite number of break points
著者:: Akhadkulov, Habibulla, 等
出版事項: (2017)